Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have endometriosis. Done hysterectomy and oopherectomy. Nausea, giddiness, head and neck pain. Taken Menosan, Vertin

I am a 36 year old female with a known condition of endometriosis, hence recently underwent a hysterectomy and complete oopherectomy, it has been 6mths since the surgery, recently have been having giddy spells with a nauseating feeling, severe head and neck pain. Have been taking menosan tabs twicw a day and have been prescribed vertin for 15 days, all other tests came back normal except BP has been 150/90. Please help, I have been very depressed lately.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There is no relation to the surgery or the medicine...

'Giddy' is vague term - unsteadiness. If there is definite sense of rotation, it is vertigo. If it is from getting up from bed, it may be from postural hypo-tension.. Did you check your BP?
It can be from anaemia – what is your haemoglobin? Has an ECG been done?

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.

If there are no clues, you have to be followed up by a neurologist.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor